# SDR ALGA095993

- Difficulty date: July 7, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: PTHUV
- Make and model: Bell 412
- Aircraft serial: 33184
- Aircraft time: 7,137 hours, 22,954 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 412040104103
- Part serial: A797
- Condition: Corroded
- Location: Mast
- Part time: 7,137 hours
- Component: Mast
- Component part number: 412040366105
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION PITTING ON MAST NUT. REPLACED WITH NEW PART.
